Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)


A characterization of the algebra of all continuous functions on a compact Hausdorff space

Author: Yitzhak Katznelson
Journal: Bull. Amer. Math. Soc. 66 (1960), 313-315
MathSciNet review: 0121670
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Y. Katznelson, Sur les algèbres dont les éléments non négatifs admettent des racines carrées, Ann. Sci. École Norm. Sup. (3) 77 (1960), 167–174 (French). MR 0121669 (22 #12403)

Additional Information

PII: S 0002-9904(1960)10483-1

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia